# SDR DALA2016122009981

- Difficulty date: December 18, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 111,351 hours, 21,047 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ARE SEAT 1A, 2A, AND 3A ARE INOPERATIVE. MAINTENANCE REPLACED THE POWER SUPPLY M9008.  SYSTEM OPERATION IS NORMAL.
